Share and Enjoy:
  • Print
  • Google Bookmarks
  • PDF
  • Yahoo! Bookmarks

Adderall Overdose

Adderall is a prescription drug that is rapidly gaining popularity throughout the United States. This drug is a psychostimulant1 that has many different components, such as dextroamphetamine and amphetamine. People who have ADD, ADHD or narcolepsy are usually prescribed Adderall because it helps them stay awake, concentrate and be more focused.

There are many different effects that Adderall has on the body, some of them including increased alertness, increased libido, increased concentration and overall cognitive performance, improved mood, and a suppressed appetite. Adderall can also cause its users to have euphoric feelings.

Adderall possesses many addicting features. Whether it’s the increased alertness and concentration, or the happy euphoric feelings, people can easily become addicted to Adderall.

Signs that you may be dependent on Adderall:

  • Constantly craving Adderall
  • Built up tolerance to the drug
  • Feeling like you need to take Adderall in order to get through your daily activities
  • Insomnia, or constant trouble sleeping
  • Loss of appetite/weight loss
  • Always thinking of the next time you’re going to get Adderall

Types of Adderall Abuse

Adderall is becoming increasingly popular in our society, most notably amongst college students. Many college students are resorting to Adderall abuse2 in order to study for tests, write papers or complete projects. Adderall helps them concentrate and focus so they study and get all their work done faster and more efficiently. Adderall is also commonly being used for partying purposes. It can make a user feel euphoric, confident and can help them stay up for hours on end. Another common reason people are abusing Adderall is for weight loss. Many young women take Adderall because it suppresses their appetite and helps them lose weight.

Signs of an Adderall Overdose

Adderall can be a very dangerous drug if an individual is taking the drug recreationally or if they are not following their doctor’s recommended dosage. It can be easy to take too much, resulting in an Adderall overdose3. Signs of an overdose can be, restlessness, tremor, muscle twitches, rapid breathing, confusion, hallucinations, panic, aggressiveness, unexplained muscle pain or tenderness, muscle weakness, fever, flu-like symptoms and dark colored urine. These symptoms might also be followed by depression and tiredness. Other symptoms of an Adderall overdose might be nausea, vomiting, diarrhea, stomach pain, uneven heartbeats, fainting, seizure or coma.

An Adderall overdose can be very dangerous, even fatal. If you or someone around you may be suffering an overdose it is important to seek medical help immediately or call the poison hotline.

Treatment for Adderall Abuse

If an addiction has reached the point of an overdose, it might be time for you or your loved one to consider seeking professional help at a drug rehabilitation center. Seeking a professional drug rehab center is the first step towards overcoming an Adderall addiction. It is hard to overcome an addiction and it is even harder to do it alone, which is why rehab is very beneficial to anyone trying to fully kick his or her habit. In the long run, rehab will only better your life by saving you physically, psychologically and financially, and it will help you prevent overdosing again.

Citations

  • Wikipedia – From this website I got information on what Adderall is made of. I also got information on the effects Adderall has on the body.
  • Adderallabuse.net – From this website I learned about different types of people who abuse Adderall and why they do it.
  • Drugs.com – From this website I learned what the symptoms of an Adderall overdose are.

...


Copyright © 2014 Internet Brands, Inc. All rights reserved. Terms of Use | Privacy Policy | Health Disclaimer | Cookies